Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Units of equivariant ring spectra

Rekha Santhanam

Algebraic & Geometric Topology 11 (2011) 1361–1403
Bibliography
1 M Ando, A J Blumberg, D Gepner, M J Hopkins, C Rezk, Units of ring spectra and Thom spectra arXiv:0810.4535
2 M Atiyah, G Segal, Twisted $K$–theory, Ukr. Mat. Visn. 1 (2004) 287 MR2172633
3 M Barr, C Wells, Toposes, triples and theories, Grund. der Math. Wissenschaften 278, Springer (1985) MR771116
4 A J Blumberg, Continuous functors as a model for the equivariant stable homotopy category, Algebr. Geom. Topol. 6 (2006) 2257 MR2286026
5 J Caruso, S Waner, An approximation theorem for equivariant loop spaces in the compact Lie case, Pacific J. Math. 117 (1985) 27 MR777436
6 S R Costenoble, J P May, S Waner, Equivariant orientation theory, from: "Equivariant stable homotopy theory and related areas (Stanford, CA, 2000)" (editor G Carlsson), Homology Homotopy Appl. 3 (2001) 265 MR1856029
7 S R Costenoble, S Waner, Fixed set systems of equivariant infinite loop spaces, Trans. Amer. Math. Soc. 326 (1991) 485 MR1012523
8 A D Elmendorf, Systems of fixed point sets, Trans. Amer. Math. Soc. 277 (1983) 275 MR690052
9 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Math. Surveys and Monogr. 47, Amer. Math. Soc. (1997) MR1417719
10 D S Freed, M J Hopkins, C Teleman, Twisted equivariant $K$–theory with complex coefficients, J. Topol. 1 (2008) 16 MR2365650
11 P S Hirschhorn, Model categories and their localizations, Math. Surveys and Monogr. 99, Amer. Math. Soc. (2003) MR1944041
12 A Kock, Monads on symmetric monoidal closed categories, Arch. Math. $($Basel$)$ 21 (1970) 1 MR0260825
13 M Lydakis, Smash products and $\Gamma$–spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999) 311 MR1670245
14 M A Mandell, J P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 159, no. 755, Amer. Math. Soc. (2002) MR1922205
15 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. $(3)$ 82 (2001) 441 MR1806878
16 J P May, $E_{\infty }$ spaces, group completions, and permutative categories, from: "New developments in topology (Proc. Sympos. Algebraic Topology, Oxford, 1972)" (editor G B Segal), London Math. Soc. Lecture Note Ser. 11, Cambridge Univ. Press (1974) 61 MR0339152
17 J P May, $E_{\infty }$ ring spaces and $E_{\infty }$ ring spectra, Lecture Notes in Math. 577, Springer (1977) 268 MR0494077
18 J P May, Equivariant homotopy and cohomology theory, CBMS Regional Conf. Ser.in Math. 91, Conf. Board of the Math. Sciences (1996) MR1413302
19 J P May, Private communication (2009)
20 J P May, R Thomason, The uniqueness of infinite loop space machines, Topology 17 (1978) 205 MR508885
21 C W Rezk, Spaces of algebra structures and cohomology of operads, PhD thesis, Massachusetts Institute of Technology (1996)
22 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
23 K Shimakawa, Infinite loop $G$–spaces associated to monoidal $G$–graded categories, Publ. Res. Inst. Math. Sci. 25 (1989) 239 MR1003787
24 K Shimakawa, A note on $\Gamma_G$–spaces, Osaka J. Math. 28 (1991) 223 MR1132161